MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 04/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 23mm navitor valve was chosen for implantation, utilizing a small flexnav.The patient presented with atrial fibrillation (a fib) and right bundle branch block (rbbb) with a membranous septum length of 3.7.The valve was implanted at a depth of 3mm non-coronary cusp (ncc) and 4mm on left coronary cusp (lcc).During the procedure, the patient experienced a heart block.On (b)(6) 2025, a permanent pacemaker was implanted.The patient required prolonged hospital stay for monitoring of rhythm.It was reported that the patient was stable and discharged.
 
Event or Problem Description
Subsequent to the previously filed report, additional information was received: on (b)(6)2025, during the procedure, to treat the heart block, a temporary pacemaker was placed.
 
Additional Manufacturer Narrative
An event of heart block was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.It was indicated that the patient had atrial fibrillation and right bundle branch block with a membranous septum which may have contributed to the reported event.The final implant depth was 4 mm from the non-coronary cusp.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on all available information, a cause for the reported heart block could not be conclusively determined.It is possible that the event is related to the patient condition prior to implant.However, this cannot be confirmed.The reported unexpected medical intervention was under case-specific circumstances, as temporary pacemaker was implanted for heart block.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22020393
Report Number2135147-2025-02524
Device Sequence Number21208531
Product Code NPT
UDI-Device Identifier05415067031570
UDI-Public(01)05415067031570(17)251024
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/24/2025
Device Model NumberNVTR-23
Device Catalogue NumberNVTR-23
Device Lot Number8757054
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer06/14/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age88 YR
Patient SexFemale